# SDR AALA991136

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1440A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11435
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1137 - ON APPROACH TO DFW, LANDING GEAR LIGHTS FAILED TO ILLUMINATE ON EXTENSION OF LANDING GEAR.  AIRCRAFT LANDED DFW WITHOUT INCIDENT.  RESECURED CONNECTOR TO GEAR ANNUNCIATOR MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
